# SDR 9508195503

- Difficulty date: May 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N503US
- Make and model: Boeing 757251
- Aircraft serial: 23192
- Engine: Pwa PW2037
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: TX
- Nature of condition: A, J
- Precautionary procedure: D

## Discrepancy

DURING TAXI AND AFTER BOTH ENGINES STABILIZED, THE LEFT ENGINE SHUTDOWN BY ITSELF.  RECEIVED LOW OIL PRESSURE WARNING AND LEFT ENGINE PIRMARY CONT MESSAGE.  THE FUEL CONTROL WAS THEN SHUTOFF AND THERE WAS A TAILPIPE FIRE.  AIRCRAFT WAS RETURNED TO GATE WHERE THE ENGINE FUEL CONTROL AND EEC WERE REPLACED.
